RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1155–1157 (Mi dan22081)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Factorization of $\Pi$-separable groups

M. I. Kargapolov

Molotov State University

Full text: PDF file (434 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 04.06.1956

Citation: M. I. Kargapolov, “Factorization of $\Pi$-separable groups”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1155–1157

Citation in format AMSBIB
\Bibitem{Kar57}
\by M.~I.~Kargapolov
\paper Factorization of $\Pi$-separable groups
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1155--1157
\mathnet{http://mi.mathnet.ru/dan22081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0089846}
\zmath{https://zbmath.org/?q=an:0080.24702}


Linking options:
  • http://mi.mathnet.ru/eng/dan22081
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, Yu. I. Merzlyakov, A. I. Shirshov, “In memory of Mikhail Ivanovich Kargapolov”, Russian Math. Surveys, 32:1 (1977), 141–147  mathnet  crossref  mathscinet  zmath
    2. E. P. Vdovin, D. O. Revin, “Theorems of Sylow type”, Russian Math. Surveys, 66:5 (2011), 829–870  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:43
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020